Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Levothyroxin for hypothyroidism. Safe to take botanical slimming weight loss pills?

Hello, I have a question regarding botanical slimming weight loss pills Is it safe for people with hypothyrodism who are taking Levothyroxin tabs. if it is ok to use it, is it ok to take the Levothyroxin and this drug together in the morning? will it affect the Levothyroxin absorption?
Asked On : Mon, 14 Jan 2013
Answers:  2 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Dr.7070,

The content of botnical slimming weight loss pills are not very much clear and it is difficult to make sure wehter this will have any type of interaction with the medication for your thyroid.

Hypothyroidism is itself a cause for the weight gain in many people, so if your this condition can be controlled with the proper medication with Levothyroxin, I don't think you would require any other thing for lossing weight. I would suggest you to stick to the medication properly and you will control your weight also.

Other wise try to consult your doctor with the botanical slimming weight loss pills and it all details to make sure this can have an interaction with your regular medication.

Thanks and take care.
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Himanshu Pandey's  Response
Hi ! Thanks for asking ! After reading your comments ! You have hypo thyroid which made you bulky and now you taking levothyroxin to increase thyroid which interm increase your BMR with automatically decrease your fat. Just give time to medicine to act! mean while change your diet to less fat or no fat diet, aerobic exercise and If you take other weight loosing tablet with again increase your BMR, do consult with your prescribed physician ! Take care , be healthy. Bye.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor